# SDR CALA2024010400025

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 89,078 hours, 21,510 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 58K0156
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 15,609 hours, 2,546 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAB DIFF STEADY CLMB INTO AMBER BAND.STAYED IN AMBER BAND JUST B ELOW RED MAX DIFF LINE CAPT. STATED A/C WAS IN AUTO 1 MODE , MODE SELECTOR WAS NEVER MOVED. OUTFLOW VALVE NEVER CLOSED BEYOND 1/2 WAY AT 25000 THROUGH 35000 FT. WALKED AROUND AIRCRAFT FOUND NOTHING ABNORMAL. PUT OUTFLOW VALVE IN MANUAL POSITION AND DOOR FULLY CLOSED.   PERFORMED FIM 21-30 FAULT TREE 802, VERIFIED NO FAULTS PRESENT FOR CPC 1 AND 2. ALSO VERIFIED OUTFLOW VALVE FULLY CLOSED AND OPENED WHEN IN MANUAL MODE. AS PRECAUTION, REMOVED AND REPLACED CPC 1 REF AMM 21-31-02-004-001/21-31-02-404-005. INSTALLATION CONTROLLER, CAB OFF 19-2131-9-0004 0156 ON 19-2131-9-0004 8148 CONTROLLER, CAB OFF 19-2131-9-0004 0156 ON 0000 CLOSED AND REOPENED NORMALLY. PERFORMED BIT TEST ON BOTH CABIN PRESSURE CONTROLLERS WITH NO FAULTS. TEST PASSED. PERFORMED PRESSURIZATION OF THE CABIN TO VERIFY CABIN DIFFERENTIAL PRESSURE INDICATOR FUNCTIONALITY. NO DEFECTS NOTED. HELD STEADY AT 4 PSI.
